# SDR CA070130002

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 62,442 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE CREW REJECTED THE TAKEOFF AT 85 KTS WITH NO INDICATION ON FIRST OFFICERS SIDE. MAINTENANCE CONDUCTED A PURGE OF THE SYSTEM AND CARRIED OUT A PITOT/STATIC SYSTEM TEST.THE SYSTEM WAS VERIFIED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070130002)
